# SDR UALA2009080402339

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 43,765 hours, 5,177 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP EXTERIOR RIGHT OVERWING MOST FWD 2 LIGHT ASSY'S.  REPLACED CHARGER FUSE, CHECKS OK.
